MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO-VENT INTERLINK SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUO-VENT INTERLINK SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7452
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device was received for evaluation.Visual inspection was performed using the naked which did not identify any abnormalities that could have contributed to the reported condition.A functional testing including under water pressure testing was performed with no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink system secondary medication set would not flow during setup and preparation.It was further reported that the set was used to deliver intravenous (iv) antibiotics.In order to resolve the issue a new set was used with no issues noted.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
DUO-VENT INTERLINK SYSTEM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10246423
Report Number1416980-2020-03845
Device Sequence Number536462
Product Code FPA
UDI-Device Identifier00085412002583
UDI-Public(01)00085412002583
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K123868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C7452
Device Lot NumberSR19H21084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1